# SDR SWAA2013082919706

- Difficulty date: August 28, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 36,111 hours, 20,954 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lanyard
- Part number: 6941730
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT DOOR LOWER LANYARD HANDLE ACCESS COVER VELCRO LOOSE.  R&R LANYARD ASSEMBLY IAW SIP.
